# SDR REXA200900033

- Difficulty date: March 15, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Part time: 16,348 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR SELECTED DOWN RECEIVED "GEAR DISAGREE" MESSAGE.  MX TROUBLESHOT SYSTEM, FOUND THE NLG SELECTOR VALVE FAILED.  REMOVED AND REPLACED SELECTOR VALVE AND PERFORMED GEAR SWINGS IAW AMM.  (K)
